“Somayeh Bandari”
Email:

IPM Positions |
||
Non Resident Researcher (non-resident), School of Mathematics
(2013 - 2017 ) |
||
Past IPM Positions |
||
Student Researcher, School of Mathematics
(2010 - 2013) |
||
Related Papers |
1. | S. Bandari (Joint with R. Jafari) The stable property of projective dimension J. Algebra Appl. 18 (2019), # 13 pages [abstract] |
2. | S. Bandari (Joint with A. Soleyman Jahan) The cleanness of (symbolic) powers of Stanley-Reisner ideals Czechoslovak Math. J. (Accepted) [abstract] |
3. | S. Bandari and R. Jafari On certain equidimensional polymatroidal ideals Manuscripta Math. 149 (2016), 223-233 [abstract] |
[Back]
|